MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,LATEX,CURAD,PF,SM

Medline Industries, LP MEDLINE; GLOVE,EXAM,LATEX,CURAD,PF,SM
Catalog Number CUR8104
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that gloves are falling apart when placing them on.
 
Additional Manufacturer Narrative
The reported concern was tearing when donning.A sample evaluation could not be conducted because no photo or physical sample was provided for review; inspection records for the reported sku lot were reviewed and the lot passed with no abnormalities noted, and the vendor investigation found no abnormalities in production records, inspections, or retained samples, which all met specifications and showed no tearing during testing.As a result, medline was unable to confirm the presence of a defect during this investigation.No root cause was identified, and samples are required to support further investigation; there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,LATEX,CURAD,PF,SM
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50549206
Report Number1417592-2026-29899
Device Sequence Number21410521
Product Code LYY
UDI-Device Identifier10080196319183
UDI-Public10080196319183
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR8104
Device Lot NumberKOC510008651
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown